Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 2:35 AM CDT for 4 parishes in Louisiana. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 2:35 AM CDT (07:35 UTC)
- Expired
- Apr 26, 2011, 3:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 30 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:00 AM CDT | TSTM WND DMG | Moss Bluff, LA | TREE AND FENCE BLOWN DOWN. |
| Apr 26, 3:15 AM CDT | TSTM WND DMG | 5 E Lake Charles, LA | INSURANCE ADJUSTER REPORTS A TREE BLOWN ONTO A HOUSE NEAR THE INTERSECTION OF BROAD AND HACKBERRY STREETS. |
| Apr 26, 3:15 AM CDT | TSTM WND GST 54 | 4 E Lake Charles, LA | 54 MPH WIND GUST MEASURED AT CHENNAULT AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 10:47 PM CDT | Tornado Watch | SPC | 5 hr |
| Apr 26, 1:52 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2759 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
235 WUUS54 KLCH 260735 SVRLCH LAC003-011-019-053-260830- /O.NEW.KLCH.SV.W.0055.110426T0735Z-110426T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 235 AM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...REEVES...KINDER... SOUTHERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...RAGLEY...FIELDS... CALCASIEU PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...WESTLAKE...SULPHUR...STARKS...MOSS BLUFF...LAKE CHARLES...IOWA...HAYES...DE QUINCY... WESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES FENTON... * UNTIL 330 AM CDT * AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER DE QUINCY...MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BUHLER AND SULPHUR BY 245 AM CDT... RAGLEY AND LONGVILLE BY 250 AM CDT... GILLIS AND WESTLAKE BY 255 AM CDT... MOSS BLUFF AND LAKE CHARLES BY 300 AM CDT... TOPSY BY 305 AM CDT... BULLER BY 310 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3026 9370 3063 9366 3065 9279 3006 9288 TIME...MOT...LOC 0735Z 279DEG 38KT 3042 9347 $$ 24
1 follow-up statement
609 WWUS54 KLCH 260757 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 257 AM CDT TUE APR 26 2011 LAC003-011-019-053-260830- /O.CON.KLCH.SV.W.0055.000000T0000Z-110426T0830Z/ ALLEN LA-BEAUREGARD LA-JEFFERSON DAVIS LA-CALCASIEU LA- 257 AM CDT TUE APR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CALCASIEU...WESTERN JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD AND SOUTHWESTERN ALLEN PARISHES... AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GILLIS..MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TOPSY BY 305 AM CDT... BULLER AND 6 MILES NORTH OF LEBLEU SETTLEMENT BY 310 AM CDT... 8 MILES NORTH OF IOWA BY 315 AM CDT... FENTON AND 7 MILES NORTH OF LACASSINE BY 320 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. && LAT...LON 3023 9359 3063 9341 3065 9279 3006 9288 TIME...MOT...LOC 0757Z 279DEG 38KT 3038 9320 $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:19 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 26, 12:19 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1219 AM CDT TUE APR 26 2011
.UPDATE...
UPDATED ZONES TO EXTEND TORNADO WATCH 210 INTO HARDIN COUNTY DUE
TO DEVELOPING CONVECTION NORTH OF THE HOUSTON AREA. CONVECTION
CONTINUES TO MOVE TO THE EAST SOUTHEAST TOWARD OUR SE TX COUNTIES.
&&
.AVIATION...
CLUSTER OF STORMS IS MOVING INTO WESTERN LA TONIGHT...AND
INCLUDED A TEMPO GROUP AT KAEX FOR +TSRA WITH STORMS EXPECTED TO
MOVE THROUGH BETWEEN 06Z-08Z. OTHERWISE...FEW CHANGES TO THE 06Z
TAF PACKAGE. GUSTY SRLY WINDS WILL PERSIST TONIGHT...STRENGTHENING
AGAIN ON TUESDAY WITH GUSTS NR 30 KT. MVFR CIGS WILL LIFT TUESDAY
MORNING...BUT SHOULD REMAIN MVFR THROUGH THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 85 54 79 / 10 10 0 0
KBPT 72 85 57 80 / 10 10 0 0
KAEX 72 83 52 79 / 20 20 0 0
KLFT 75 87 58 79 / 10 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-
EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION-VERNON.
TX...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR HARDIN-JASPER-JEFFERSON-NEWTON-ORANGE-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&
24Hazardous weather outlook, Apr 25, 5:32 AM CDT, 21 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 AM CDT MON APR 25 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-261045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 532 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT ONCE AGAIN TODAY FOR SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EAST CENTRAL TEXAS THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS ARE FORECAST TO DRIFT TO THE SOUTH INTO THE LAKES REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA INTO THE OVERNIGHT HOURS. IF THESE THUNDERSTORMS DO MAKE IT INTO THE AREA...SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT WITH A SMALL CHANCE OF A TORNADO. THE SLIGHT RISK AREA EXTENDS NORTHWEST OF A LINE FROM WOODVILLE TO COLFAX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW NIGHT ACROSS NORTHERN PORTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE AS WELL AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM WOODVILLE TO OPELOUSAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-261045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 532 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SOUTH WINDS 15 TO 30 KNOTS AND SEAS OF 4 TO 7 FEET ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG ONSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY FOLLOWED BY STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT LATE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 25, 11:58 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG BROOKELAND 31.13N 93.99W
04/25/2011 JASPER TX LAW ENFORCEMENT
JASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR
BROOKELAND AS WELL AS DIME SIZE HAIL.
&&
DJONESLocal storm report, Apr 26, 1:22 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
122 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL FORT POLK 31.05N 93.21W
04/26/2011 E0.25 INCH VERNON LA OTHER FEDERAL
FORT POLK REPORTS PEA SIZE HAIL AT THE FORT
&&
DJONESLocal storm report, Apr 26, 1:36 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 5 S BROWNDELL 31.05N 93.99W
04/25/2011 E1.00 INCH JASPER TX PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL AT HWY 96 AND FM 255.
TIME ESTIMATED BASED ON RADAR
&&
SHAMBURGERSpecial weather statement, Apr 26, 1:48 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 AM CDT TUE APR 26 2011
LAZ027-030>032-260745-
VERNON LA-EVANGELINE LA-ALLEN LA-BEAUREGARD LA-
148 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR VERNON...EVANGELINE...ALLEN AND
BEAUREGARD PARISHES UNTIL 245 AM CDT...
AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF SUGARTOWN TO
SINGER...MOVING EAST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
ELIZABETH BY 205 AM...
LONGVILLE AND GRANT BY 210 AM...
DRY CREEK BY 225 AM...
OAKDALE AND MITTIE BY 235 AM...
ALLEN PARISH AIRPORT...BEAVER...TURKEY CREEK AND HARMONY BY 245
AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY MORNING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3089 9245 3095 9243 3097 9236 3089 9226
3082 9225 3056 9274 3056 9358 3064 9359
3089 9304
SHAMBURGERSpecial weather statement, Apr 26, 1:59 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 159 AM CDT TUE APR 26 2011 LAZ028-029-032-260800- RAPIDES LA-AVOYELLES LA-EVANGELINE LA- 159 AM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES AND NORTHERN EVANGELINE PARISHES UNTIL 300 AM CDT... AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ELMER...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LECOMPTE BY 230 AM... KOLIN BY 235 AM... CHENEYVILLE BY 240 AM... ECHO AND RUBY BY 245 AM... CENTERPOINT BY 250 AM... BUNKIE AND EFFIE BY 255 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3132 9203 3090 9200 3091 9281 3127 9280 SHAMBURGER
Local storm report, Apr 26, 2:10 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 3 N SILSBEE 30.39N 94.18W
04/26/2011 HARDIN TX BROADCAST MEDIA
KBMT-TV REPORTED TREE BLOWN DOWN ON A HOUSE WITH PEOPLE
TRAPPED INSIDE ON HWY 96 NEAR SILSBEE
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:08 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 41 hr |
| Apr 26, 12:14 AM CDT | Tornado Warning | LCH | Vernon | 31 min |
| Apr 26, 12:43 AM CDT | Tornado Warning | LCH | Vernon | 47 min |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 39 min |
| Apr 26, 1:48 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 57 min |
| Apr 26, 1:59 AM CDT | Special Weather Statement | LCH | Rapides | 61 min |
| Apr 26, 2:06 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 24 min |
| Apr 26, 2:17 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Apr 26, 3:15 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 45 min |
| Apr 26, 3:17 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Apr 26, 3:29 AM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 26, 3:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Apr 26, 4:09 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Apr 26, 4:39 AM CDT | Special Marine Warning | LCH | 36 min | |
| Apr 26, 5:25 AM CDT | Special Weather Statement | LCH | Calcasieu | 65 min |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 53 min |
| Apr 26, 6:29 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Apr 26, 7:23 AM CDT | Special Weather Statement | LCH | Vermilion | 37 min |
| Apr 26, 8:21 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 54 min |
| Apr 26, 8:25 AM CDT | Special Marine Warning | LCH | 50 min | |
| Apr 26, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 46 hr |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 33 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.